Health knowledge made personal

Dr. Ben

Seattle, Washington
Ben graduated from the University of Washington with a bachelor of science in Cell and Molecular Biology. While at the UW, Ben rowed three years for the Huskies on the varsity crew team. At the end of his Junior year, Ben took a year off to travel throughout the South Pacific and SE Asia. Ben volunteered with Mother Teresa in Calcutta, worked as one of seven cowboys on a seven million acre cattle station in Outback Australia, lived with a Fijian family on a remote island and was a crew member... Full Bio
› Share page:

Recent Posts

Constipation, bloating with some relief but not entirely. Tips? Dr Ben explains

Q. I've been taking flax oil, chlorophyll drops, and probiotics to help clean out my bowel and digestive system and relieve some constipation...

Treating Lactose Intolerance: Three Treatment Options

  Suffer from lactose intolerance and want it gone? You are not alone. Here are the three treatment options for treating lactose...

Mouth Sores and Chemotherapy. How Can I Fix them?

Thank you for the info. A new condition has developed, awful mouth sores or cankers from the chemo. Do you know of any natural remedies for these...
Dr. Ben's Whiteboard
Jul 06 2009 by legpain
Last week I received six steriod injections to my lower back, to assist with back and leg pain, my left leg was extremely painful prior to the procedure, now post injections, my other leg is the one with pain.  Is this normal?  Also my period is different, it's a slow trickle of dark blood, going thru the motions of a regular perios but it's been over a week.  Is this kind of menstrual spotting normal?